Chloraprep Nausea Side Effect Reports
The following Chloraprep Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Chloraprep or it might take time to develop.
|Fatigue, Feeling Abnormal, Headache, Nausea, Oropharyngeal Pain, Syncope|
This Nausea side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Chloraprep (dosage: NA), which was started on May 08, 2007. Concurrently used drugs: NA. When starting to take Chloraprep the consumer reported the following symptoms:
|Fatigue, Feeling Abnormal, Nausea, Oropharyngeal Pain, Syncope|
This Nausea Chloraprep One-step Frepp side effect was reported by a health professional from UNITED KINGDOM on Dec 22, 2008. A Female , 55 years of age, was diagnosed with
Chloraprep Nausea Causes and Reviews
What are Nausea and vomiting?
Nausea is when you feel sick to your stomach, as if you are going to throw up. Vomiting is when you throw up.What causes Nausea and vomiting?
Nausea and vomiting can be symptoms of many different conditions, including
- Morning sickness during pregnancy
- Gastroenteritis (infection of your intestines) and other infections
- Motion sickness
- Food poisoning
- Medicines, including those for cancer chemotherapy
- GERD (reflux) and ulcers
- Intestinal obstruction
Nausea and vomiting are common. They are usually not serious. However, you should contact your health care provider immediately if you have
- A reason to think that your vomiting is from poisoning
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Severe headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Your health care provider will take your medical history, ask about your symptoms and do a physical exam. The provider will look for signs of dehydration. You may have some tests, including blood and urine tests. Women may also have a pregnancy test.What are the treatments for Nausea and vomiting?
Treatments for Nausea and vomiting depend on the cause. You may get treatment for the underlying problem. There are some medicines that can treatment Nausea and vomiting. For severe cases of vomiting, you may need extra fluids through an IV (intravenous).
There are things that you can do to feel better:
- Get enough fluids, to avoid dehydration. If you are having trouble keeping liquids down, drink small amounts of clear liquids often.
- Eat bland foods; stay away from spicy, fatty, or salty foods
- Eat smaller meals more often
- Avoid strong smells, since they can sometimes trigger Nausea and vomiting
- If you are pregnant and have morning sickness, eat crackers before you get out of bed in the morning
Chloraprep Nausea Reviews
|Wed, 12 Sep 2012|
My aunt 77 yrs old has SEVERE all over body rash after Chloraprep use, what's the best way to ease it PLEASE????????????
|Sat, 03 Nov 2012|
Thank you for this info. I had Achilles reattach and they used Chloraprep. Now the rash has spread all the way to my upper thigh. So many have this reaction why are hospitals still using! Betadine for me!!!
|Wed, 27 Jun 2012|
Lap band surgery is effective in weight loss but for me proper exercise and have a balance diet is purely the best for loosing weight.
|Sat, 23 Mar 2013|
What did u do to fix it
|Thu, 02 Feb 2012|
I had surgery a month ago and it tooks 13 days for it to come out. I ended up taking m-pak and it was gone in 2 days
|Thu, 16 Feb 2012|
My husband underwent surgery to repair an umbilical hernia on 2/10/12, a Friday. He was instructed to apply Hibiclens (which contains the same active ingredient as Chloraprep) the morning of his surgery (which he did). Whether or not it was reapplied by the OR nurses just prior to surgery, we don't know (probably - they had to clean it with something), but by Saturday morning we noticed a rash all over his abdomen and around his waist, as he had been up all night itching. He is still itching like crazy - tiny zit-like bumps everywhere the Hibiclens was applied. The rash is spreading, and some of the bumps have 'pus' inside them. Most are just itchy and red. Benadryl has NOT helped. When we called the surgeon, he tried to blame the rash on Percocet, even though my husband had never before suffered a reaction to that medication, and even though the rash was 'concentrated' in the areas the Hibiclens was applied. He even stopped the Percocet for a day just to see, and the rash continues to worsen - so it's NOT the percocet. This is crazzzy...
|Fri, 17 Feb 2012|
i had my gallbladder remove on 1/25/12 and I have red swollen bumps all round my naval and it itich
|Wed, 18 Apr 2012|
Shingles like intense itching and burning developed on area where Chloraprep was used for surgery. Not allayed by oral or topical Benadryl. Much worse than the pain of the surgery. Called the manufacturer who stated that they have few report of side effects - contrary to indications from patient online comments!
|Sun, 18 Mar 2012|
I had breast biopsy surgery and 3 days later I started seeing red bumps on my chest. They started to go up my neck almost to my chin and the burning and itching did not let me rest. I thought it was the percocet given for pain so I stopped taking it. The rash continued to get worse. I looked up natural remedies cause the topical Benedryl was not working. I use cooled down Chamomile tea and apply with a cotton pad. Tried olive oil and it worked the 1st apllication only. I'm going to try Aloe next to see if relieves the itch. What's getting me nervous is I just found redness near the incision point.
|Mon, 17 Aug 2009|
|i had surgery last wednesday on my foot. last friday i devolped a red bumpy rash that is extreamly itchy. dr told me its a reaction to the Chloraprep used in surgery. to just take benedryal. and if it get too itchy to use cortazone cream. anyone else experiencing these same sympthoms?|